Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What treatment can I take for a severe muscular pain in my head and neck ?

hi, my whole body especially shoulder , thighs and neck suffer from muscular pain.massaging them helps but the pain and the discomfort starts again.please advise ewhat medication can help?I am 32 years old,5ft 5inches tall ,58kg.I am having this muscular pain from 2004 after the birth of my first baby.This pain aggreviates 1-2 weeks before menstruation .I have even gone for treatment before for my shoulder pain in rehabilitation centre but to no gain.
Asked On : Mon, 1 Aug 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems you are having lack of physical activity and exercise.
There may be deficiency of Calcium,VitA,D, and Iron.
Take nourishing diet.Plenty of milk.
Take good brand of high dose Calcium,Vit,A and D.
Take green veges and fruits.
go for moderate exercise.
Ok and bye.
Answered: Mon, 1 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor